The Naked Scientists

The Naked Scientists Forum

Author Topic: Keflex Cephalexin Tendon Ruptures  (Read 4540 times)

Offline sparky1960

  • First timers
  • *
  • Posts: 4
    • View Profile
Keflex Cephalexin Tendon Ruptures
« on: 16/05/2009 17:26:57 »
In early 2007 I went through 4 courses of Keflex to treat a cyst on my chest.

In January of 2008 I went through what appeared to be severe tendinitis in both arms. In March I picked up a computer, and my left biceps tendon ruptured, resulting in surgery.

This is all so similar to what's going on with tendon ruptures and the antibiotics Cipro and Levaquin.

Has anyone else heard of this happening with Keflex / Cephalexin?

Does anyone know the chemical or biological reason for the ruptures?


 

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Keflex Cephalexin Tendon Ruptures
« Reply #1 on: 19/05/2009 11:03:22 »
In early 2007 I went through 4 courses of Keflex to treat a cyst on my chest.

In January of 2008 I went through what appeared to be severe tendinitis in both arms. In March I picked up a computer, and my left biceps tendon ruptured, resulting in surgery.

This is all so similar to what's going on with tendon ruptures and the antibiotics Cipro and Levaquin.

Has anyone else heard of this happening with Keflex / Cephalexin?

Does anyone know the chemical or biological reason for the ruptures?

I just finished a  round of levequin for Kidney and bladder infection..after a few days later got a big cist and was put on a  round of Keflex. 60
capsule.

I have had nothing but trouble the last couple weeks with my ankles, shoulders etc...huting..my heal on my right foot feels asif he muscle is so tight when I step that something will break! !

 
 

Offline sparky1960

  • First timers
  • *
  • Posts: 4
    • View Profile
Keflex Cephalexin Tendon Ruptures
« Reply #2 on: 19/05/2009 14:58:37 »
In early 2007 I went through 4 courses of Keflex to treat a cyst on my chest.

In January of 2008 I went through what appeared to be severe tendinitis in both arms. In March I picked up a computer, and my left biceps tendon ruptured, resulting in surgery.

This is all so similar to what's going on with tendon ruptures and the antibiotics Cipro and Levaquin.

Has anyone else heard of this happening with Keflex / Cephalexin?

Does anyone know the chemical or biological reason for the ruptures?

I just finished a  round of levequin for Kidney and bladder infection..after a few days later got a big cist and was put on a  round of Keflex. 60
capsule.

I have had nothing but trouble the last couple weeks with my ankles, shoulders etc...huting..my heal on my right foot feels asif he muscle is so tight when I step that something will break! !

 

All I can say, is be careful... snapping a tendon is not fun or inexpensive to fix...
 

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Keflex Cephalexin Tendon Ruptures
« Reply #3 on: 19/05/2009 17:11:00 »
I have no idea what it would feel like or weather it i related to this medication..but is odd that it started after the first course of antibiotic...levaquin. worsened during taking the keflex...
 

Offline sparky1960

  • First timers
  • *
  • Posts: 4
    • View Profile
Keflex Cephalexin Tendon Ruptures
« Reply #4 on: 19/05/2009 17:21:35 »
I have no idea what it would feel like or weather it i related to this medication..but is odd that it started after the first course of antibiotic...levaquin. worsened during taking the keflex...

Both of my arms were so painful I could hardly bend them, it was about the time the pain was subsiding that the injury occurred...
 

The Naked Scientists Forum

Keflex Cephalexin Tendon Ruptures
« Reply #4 on: 19/05/2009 17:21:35 »

 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums